Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 876813, 13 pages
http://dx.doi.org/10.1155/2014/876813
Research Article

On Some New Generalized Difference Sequence Spaces of Nonabsolute Type

1Anatolian High School, 60200 Tokat, Turkey
2Department of Mathematics, Faculty of Arts and Science, Gaziosmanpaşa University, 60250 Tokat, Turkey

Received 30 April 2014; Accepted 21 August 2014; Published 9 September 2014

Academic Editor: Tepper L. Gill

Copyright © 2014 Osman Duyar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Başar, Summability Theory and Its Applications, Bentham Science, Oak Park, Ill, USA, 2011.
  2. C. S. Wang, “On nörlund sequence spaces,” Tamkang Journal of Mathematics, vol. 9, no. 2, pp. 269–274, 1978. View at Google Scholar · View at MathSciNet
  3. P. N. Ng and P. Y. Lee, “Cesàro sequence spaces of non-absolute type,” Commentationes Mathematicae. Prace Matematyczne, vol. 20, no. 2, pp. 429–433, 1978. View at Google Scholar · View at MathSciNet
  4. E. Malkowsky, “Recent results in the theory of matrix transformations in sequence spaces,” Matematichki Vesnik, vol. 49, no. 3-4, pp. 187–196, 1997. View at Google Scholar · View at MathSciNet
  5. B. Altay and F. Başar, “On some Euler sequence spaces of nonabsolute type,” Ukrainian Mathematical Journal, vol. 57, no. 1, pp. 3–17, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. E. Malkowsky and E. Savaş, “Matrix transformations between sequence spaces of generalized weighted means,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 333–345, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Başarır, “On some new sequence spaces and related matrix transformations,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 10, pp. 1003–1010, 1995. View at Google Scholar
  8. C. Aydin and F. Başarır, “On the new sequence spaces which include the spaces c0 and c,” Hokkaido Mathematical Journal, vol. 33, no. 2, pp. 383–398, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. Başar, B. Altay, and M. Mursaleen, “Some generalizations of the space bvp of p-bounded variation sequences,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 2, pp. 273–287, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Şengönül and F. Başar, “Some new Cesàro sequence spaces of non-absolute type which include the spaces c0 and c,” Soochow Journal of Mathematics, vol. 31, no. 1, pp. 107–119, 2005. View at Google Scholar
  11. B. Altay, “On the space of p-summable difference sequences of order m, (1p<),” Studia Scientiarum Mathematicarum Hungarica, vol. 43, no. 4, pp. 387–402, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Polat and F. Başar, “Some Euler spaces of difference sequences of order m,” Acta Mathematica Scientia B, vol. 27, no. 2, pp. 254–266, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Malkowsky, M. Mursaleen, and S. Suantai, “The dual spaces of sets of difference sequences of order m and matrix transformations,” Acta Mathematica Sinica, vol. 23, no. 3, pp. 521–532, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Kirişçi and F. Başar, “Some new sequence spaces derived by the domain of generalized difference matrix,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1299–1309, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. B. Altay and F. Başar, “Certain topological properties and duals of the domain of a triangle matrix in a sequence space,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 632–645, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  17. C. Aydın and F. Başar, “Some new difference sequence spaces,” Applied Mathematics and Computation, vol. 157, no. 3, pp. 677–693, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Aydın and F. Başar, “Some new sequence spaces which include the spaces lp and l,” Demonstratio Mathematica, vol. 38, no. 3, pp. 641–656, 2005. View at Google Scholar · View at MathSciNet
  19. C. Aydın and F. Başar, “Some generalizations of the sequence space abr,” Iranian Journal of Science and Technology Transaction A: Science, vol. 30, no. 2, pp. 175–190, 2006. View at Google Scholar · View at MathSciNet
  20. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 136–147, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  21. E. Malkowsky and M. Mursaleen, “Some matrix transformations between the difference sequence spacesΔc0(p),Δc(p) and Δl(p),” Filomat, no. 15, pp. 353–363, 2001. View at Google Scholar · View at MathSciNet
  22. Z. U. Ahmad and M. Mursaleen, “Köthe-Toeplitz duals of some new sequence spaces and their matrix maps,” Publications de l'Institut Mathématique, vol. 42, pp. 57–61, 1987. View at Google Scholar
  23. M. A. Sarıgöl, “On difference sequence spaces,” Journal of Karadeniz Technical University, vol. 10, pp. 63–71, 1987. View at Google Scholar · View at MathSciNet
  24. Ç. Asma and R. Çolak, “On the Köthe-Toeplitz duals of some generalized sets of difference sequences,” Demonstratio Mathematica, vol. 33, no. 4, pp. 797–803, 2000. View at Google Scholar · View at MathSciNet
  25. R. Çolak, M. Et, and E. Malkowsky, Some Topics of Sequence Spaces, vol. 63 of Lecture Notes in Mathematics, Fırat University Press, Elazığ, Turkey, 2004.
  26. M. Et, “On some difference sequence spaces,” Turkish Journal of Mathematics, vol. 17, no. 1, pp. 18–24, 1993. View at Google Scholar · View at MathSciNet
  27. A. Sönmez and F. Başar, “Generalized difference spaces of non-absolute type of convergent and null sequences,” Abstract and Applied Analysis, vol. 2012, Article ID 435076, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. Başarır and E. E. Kara, “On the mth order difference sequence space of generalized weighted mean and compact operators,” Acta Mathematica Scientia, vol. 33, no. 3, pp. 797–813, 2013. View at Publisher · View at Google Scholar · View at Scopus
  29. M. Başarır and E. E. Kara, “On the B-difference sequence space derived by generalized weighted mean and compact operators,” Journal of Mathematical Analysis and Applications, vol. 391, no. 1, pp. 67–81, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. E. E. Kara, “Some topological and geometrical properties of new Banach sequence spaces,” Journal of Inequalities and Applications, vol. 2013, article 38, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. M. Başarır and E. E. Kara, “On some difference sequence spaces of weighted means and compact operators,” Annals of Functional Analysis, vol. 2, no. 2, pp. 114–129, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  32. E. E. Kara and M. Başarır, “On compact operators and some Euler B(m)-difference sequence spaces,” Journal of Mathematical Analysis and Applications, vol. 379, no. 2, pp. 499–511, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. M. Candan, “Domain of the double sequential band matrix in the classical sequence spaces,” Journal of Inequalities and Applications, vol. 281, no. 1, pp. 1–15, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. M. Candan, “Almost convergence and double sequential band matrix,” Acta Mathematica Scientia B, vol. 34, no. 2, pp. 354–366, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  35. M. Mursaleen and A. K. Noman, “On the spaces of λ-convergent and bounded sequences,” Thai Journal of Mathematics, vol. 8, no. 2, pp. 311–329, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. Mursaleen and A. K. Noman, “On some new sequence spaces of non-absolute type related to the spaces lp and l I,” Filomat, vol. 25, no. 2, pp. 33–51, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. A. Sönmez, “Some new sequence spaces derived by the domain of the triple band matrix,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 641–650, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. A. Wilansky, Summability through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, North-Holland Publishing, Amsterdam, The Netherlands, 1984. View at MathSciNet
  39. M. Stieglitz and H. Tietz, “Matrixtransformationen von folgenräumen eine ergebnisübersicht,” Mathematische Zeitschrift, vol. 154, no. 1, pp. 1–16, 1977. View at Publisher · View at Google Scholar · View at MathSciNet